| Model Number |
BURR ATTACHMENT 2.35 MM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Findings: attachment filled with debris affecting drive shaft and bearing.Housing has multiple scratches.See vendor evaluation.
Event or Problem Description
On 17-dec-2025, it was reported by a sales representative via (b)(4) that an ar-300b burr attachment gets hot during use.Noticed during a case, device swapped, and case completed with no patient effect.